Vol 2, No 1 (2011)

Table of Contents

Research Articles

DEA with a Perfect Object: Analytical Solutions PDF
Alexander Vaninsky 1-13
Commutativity of Involutorial Rings with Constraints on Left Multipliers PDF
L. Oukhtite, L. Taoufiq 15-20
Existence of Weak Solutions for A Class of Nonuniformly Nonlinear Elliptic Equations of $p$-Laplacian Type PDF
G. A. Afrouzi, Z. Naghizadeh, F. Mirzadeh 21-28
$k$-Tuple Total Domination in Supergeneralized Petersen Graphs PDF
Adel P. Kazemi, Behnaz Pahlavsay 29-38
The Analytic Reformulation of the Hadwiger Conjecture PDF
Ikorong Anouk Gilbert Nemron 39-51

eISSN 0975-8607; pISSN 0976-5905